# SDR 2002UALA00809

- Difficulty date: May 4, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 178 BULKHEAD RBL 5.7, WL 207 PREVIOUSLY ROUTED OUT FOR ED PROBLEM, AND BULKHEAD SKIN UNDER CHORD ANGLE IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED TO AIRCRAFT ANGLE AND SKIN.
